It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • After accuntane experiance

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 08-28-2016, 09:27 AM   #1
    domini1349
    Newbie
    (male)
     
    domini1349's Avatar
     
    Join Date: Aug 2016
    Location: Coventry
    Posts: 1
    domini1349 HB User
    Unhappy After accuntane experiance

    So I recently finished a course of accutane, 7 months in total and I was promised a clear face, however I started to breakout again right after I stopped, its not as it used to be, but its still really bad, lots of whitehead and little pimples all over my face, and I don't know what to do, I though that accutane will at least give me few years of freedom to be normal again but no.. all this side effects and more pain for nothing.. am I the only one ? can someone help me, give me some advice ? because I have no idea what to do now.. I just want to be normal like all my friends.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    accutane, acne



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:47 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!